# SDR BAQA092803

- Difficulty date: February 12, 2004
- Submitted: February 24, 2004
- Operation: Air carrier
- Aircraft: N945ME
- Make and model: Bolkms BK117B1
- Aircraft serial: 7235
- Aircraft time: 6,670 hours
- Engine: Lyc LTS101*
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 1179405303
- Part serial: 201
- Condition: Fluctuates
- Location: Triple Tach
- Part time: 1,163 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRIPLE TACH NR 2 ENG N2 GOES LOW.  REPLACED WITH SERVICEABLE ASSET UNIT.  02/20/2004
